Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Schur homotopy of the simplest group


Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 80 (1974), 957-960
MSC (1970): Primary 18H10, 20D05, 55E40; Secondary 18F25, 20J10, 55F40
DOI: https://doi.org/10.1090/S0002-9904-1974-13594-9
MathSciNet review: 0365565
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Quillen, Higher K-theory for categories with exact sequences, Proc. 1972 Oxford Sympos., New Developments in Topology (to appear). MR 335604
  • 2. S. B. Priddy, Transfer, symmetric groups, and stable homotopy, Algebraic K-Theory. I: Higher K-Theories, Battelle Institute Conference, 1972, Lecture Notes in Math., vol. 341, Springer-Verlag, Berlin and New York, 1973, pp. 244-255. MR 350727
  • 3. H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, Springer-Verlag, Berlin 1957. MR 19, 527. MR 88489
  • 4. I. M. James, The suspension triad of a sphere, Ann. of Math. (2) 63 (1956), 407-429. MR 18, 58. MR 79263
  • 5. H. Toda, On the double suspension E2, J. Inst. Polytech. Osaka City Univ. Ser. A 7 (1956), 103-145. MR 19, 1188. MR 92968

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 20D05, 55E40, 18F25, 20J10, 55F40

Retrieve articles in all journals with MSC (1970): 18H10, 20D05, 55E40, 18F25, 20J10, 55F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13594-9

American Mathematical Society